|What do you think?
Sep 20, 2003
First, thanks for everything. You guys have been invaluable to me since I got diagnosed. Please keep doing what youre doing and know that you are very much appreciated. Id hug you all if we werent so far apart.
On to my question I started meds last night. My Dr. prescribed Sustiva, Viread, and Epivir all once daily. Im not resistant to anything and my last CD4 was 280 and VL was 256K. What do you think of these three meds for my first line of treatment?
By the way, the first night wasnt bad at all. I felt a little drugged and had some great dreams and thats about it. I woke up to my dog sitting on my chest staring at me and my partner holding my hand and snoring (just another morning).
| Response from Dr. Young
The combination of tenofovir/3TC/efavirenz is a well studied, state of the art regimen. The potency and tolerability have been well described in the two year analysis of the Gilead 903 clinical trial; the pill count and once-daily potential for this regimen obviously are strongly favorable.
Thanks for giving our readers some feedback on the first day of symptoms- there is so much apprehension about starting that hearing from persons like you who have had little in the way of side effects should be very reassuring to them.
Good luck and long health. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Sharing Dildos Worried I Have HIV
- Blisters After Licking Penis Worried I Have HIV
- Burning Penis After Touching Anus Worried I Have HIV
- Hairy Tongue After Fisting Worried I Have HIV
- Penis Discharge After Licking Genital Worried I Have HIV
- Tingling In Fingers After Giving Handjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.